×

On p-adic differential equations. III: On p-adically bounded solutions of ordinary linear differential equations with rational function coefficients. (English) Zbl 0309.14019


MSC:

14G20 Local ground fields in algebraic geometry
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Dwork, B.: Onp-adic Differential Equation. I. Med. Math. Soc., France. (To appear.)
[2] Dwork, B.: Onp-adic Differential Equations. II. Annals of Math. (To appear.)
[3] Dwork, B.: On the zeta function of a hypersurface. II. Annals of Math.80, 227-299 (1964) · Zbl 0173.48602
[4] Dwork, B.:P-adic cycles. Pub. Math. IHES 37, Paris 1969, pp. 27-116. · Zbl 0284.14008
[5] Grothendieck, A.: Groupes de Barsotti-Tate et Cristaux. Actes Congres Intern. Math., Nice 1970, Vol. 1, pp. 431-436.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.